# SDR AALA20060198

- Difficulty date: March 29, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Engine: Pwa JT8D217
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ORD - LEFT ENGINE SHUT DOWN ON APPROACH APPROXIMATELY 30 DEGREES BANK, 1.5 DEGREES NOSE DOWN, FLIGHT IDLE POWER, 160 KNOTS.  REPLACED LEFT ENGINE FUEL CONTROL AND FUEL PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
